# SDR SWIA200922690

- Difficulty date: September 18, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 30,727 hours, 40,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1049
- Condition: Discharged
- Location: Cabin
- Part time: 16,282 hours, 22,181 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ELBP (CENTER) TO BE INOP DURING OPS CHECK OF THE EMERGENCY LIGHTS.  (FLT 7766)  REPLACED ELBP (CENTER) IAW AMM 33-50-02.
